Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 192029

A Family of the Cauchy Type Mean-Value Theorems


Pečarić, Josip; Perić, Ivan; Srivastava, Hari M.
A Family of the Cauchy Type Mean-Value Theorems // Journal of mathematical analysis and applications, 306 (2005), 730-739 (međunarodna recenzija, članak, znanstveni)


Naslov
A Family of the Cauchy Type Mean-Value Theorems

Autori
Pečarić, Josip ; Perić, Ivan ; Srivastava, Hari M.

Izvornik
Journal of mathematical analysis and applications (0022-247X) 306 (2005); 730-739

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Cauchy mean-value theorem; Lagrange mean-value theorem; Riemann-Liouville fractional integral and fractional derivative

Sažetak
The Cauchy type mean-value theorems for the Riemann-Liouville fractional derivative are deduced here from known mean-value theorems of the Lagrange type. A general method for deducing these Cauchy type formulas is extracted.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037119
0117014

Ustanove
Stomatološki fakultet, Zagreb

Profili:

Avatar Url Josip Pečarić (autor)

Avatar Url Ivan Perić (autor)

Citiraj ovu publikaciju

Pečarić, Josip; Perić, Ivan; Srivastava, Hari M.
A Family of the Cauchy Type Mean-Value Theorems // Journal of mathematical analysis and applications, 306 (2005), 730-739 (međunarodna recenzija, članak, znanstveni)
Pečarić, J., Perić, I. & Srivastava, H. (2005) A Family of the Cauchy Type Mean-Value Theorems. Journal of mathematical analysis and applications, 306, 730-739.
@article{article, year = {2005}, pages = {730-739}, keywords = {Cauchy mean-value theorem, Lagrange mean-value theorem, Riemann-Liouville fractional integral and fractional derivative}, journal = {Journal of mathematical analysis and applications}, volume = {306}, issn = {0022-247X}, title = {A Family of the Cauchy Type Mean-Value Theorems}, keyword = {Cauchy mean-value theorem, Lagrange mean-value theorem, Riemann-Liouville fractional integral and fractional derivative} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus